# SDR HNAA2015031300091

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- Aircraft time: 64,273 hours, 71,940 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, ROLL 2 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  ABORTED TAKEOFF AT APPROXIMATELY 90 KNOTS.  INSPECTED NR 2 ENGINE, FOUND ENGINE OIL QTY 2 QUARTS LOW. SERVICE ENGINE WITH OIL.  CREW PERFORMED TAKEOFF ROLL.  LIGHT REMAINED EXTINGUISHED. OK FOR SERVICE.
